# SDR SWAA2023010675376

- Difficulty date: November 24, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Damaged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON  ACCESS PANEL 194BL BODY FAIRING.   REPAIRED THE ACCESS PANEL IAW SRM 51-70-05-2R-9, REPAIR 9.
